# SDR ASOA201001066

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 28,954 hours, 25,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FOG FROM PACKS IN FLIGHT DECK, AT LOW ALTITUDE AND ON THE GROUND. REPEAT WRITE UP, OBSCURES COCKPIT VISIBILITY.  FOUND EXCESSIVE CONDENSATION IN LT PACK, REMOVED MOISTURE, OPS CHECK GOOD IAW AMM 21-51-01.
